Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Generating groups of nilpotent varieties


Authors: L. G. Kovács, M. F. Newman and P. F. Pentony
Journal: Bull. Amer. Math. Soc. 74 (1968), 968-971
MathSciNet review: 0229702
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12106-8